# SDR 20010111SG019

- Difficulty date: November 3, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240820201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED FLOORBEAM 36 AND 39 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAMS IAW SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA3081.  (M)
